# SDR QXEA0200775

- Difficulty date: April 30, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 9,841 hours, 13,860 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND MAIN LANDING GEAR RETRACT ACTUATOR FITTING, ADJACENT MATING SURFACE HAS SMALL AREA OF CORROSION BELOW UPPER ATTACH HOLE FOR FITTING.  REPAIRED IAW RD-8 54-1178.
